# SDR REXA2014080500792

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 14,926 hours, 9,385 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYD SYS 2 RESERVOIR COMPLETELY EMPTIED.  SECURED HYD SYS 2 & RETURNED.  ACCUMULATOR ALSO LOST PRESS & OTBD BRAKES WERE LOST AS WELL.  LANDED AT 72900 POUNDS.  COMPLETED INSPECTION OF NR 2 EDP IAW AMM 05-51-33.  ALL CHECKED GOOD.  R & R NR 2 AC MOTOR PUMP PN ON & OFF 66195-01, SN OFF K1851 & SN ON K1971 IAW AMM 29-11-03.  ALL CHECKED GOOD SEE 409 402976 FOR DETAILS.
